# SDR UF6A980714

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AW
- Make and model: Bag ATP
- Aircraft serial: 2036
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 7863368
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 5,772 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FLT 5765 - NR 2 ENGINE WOULD NOT COME OUT OF FEATHER WHEN CONDITION LEVER WAS ADVANCED TO MINIMUM RPM.  MAINTENANCE REMOVED AND REPLACED NR 2 PCU.  SYSTEM OPS CHECKED GOOD.  (M)
